منطق پیوسته

نوع مقاله: پژوهشی اصیل

نویسندگان

1 گروه علوم کامپیوتر، دانشگاه صنعتی بیرجند، بیرجند، ایران

2 دانشکده ریاضی، دانشگاه صنعتی امیرکبیر و رئیس پژوهشکده ریاضی، پژوهشگاه دانشهای بنیادی IPM

چکیده

منطق پیوسته تعمیمی از منطق کلاسیک به یک منطق با مجموعه مقادیر درستی بی‌نهایت مقداری است. بسیاری از نتایج منطق کلاسیک و نظریه مدلِ آن به منطق پیوسته تعمیم داده شده‌اند. منطق پیوسته نه تنها در بررسی و تحلیل خواص ساختارهای مباحث آنالیز ریاضی کاربردهای فراوانی دارد، بلکه باعث بوجود آمدن نگرش‌های جدیدی در نظریه مدل منطق کلاسیک نیز شده است.در مقاله حاضر مروری خواهیم داشت بر سیر تکاملی منطق پیوسته از روی منطق‌ِ چندمقداریِ لوکاسیویچ. سپس بعضی از مهمترین خواص اولیه منطق پیوسته را بیان می‌کنیم. در انتها با توجه به تحلیلی که از مفهوم پیوستگی در منطق پیوسته با توجه به مجموعه مقادیر درستی داریم، نوعی از منطق پیوسته که مبتنی بر نرم‌های مثلثی پیوسته است را معرفی خواهیم کرد. این موضوع به معرفی منطق‌های پیوسته‌ مبتنی بر منطق‌هایی مثل منطق گودل و حاصل‌ضربی می‌انجامد. در انتها به بررسی بعضی از خواص این منطق‌ها از جمله خاصیت فشردگی خواهیم پرداخت

کلیدواژه‌ها


عنوان مقاله [English]

‍ Continuous Logic

نویسندگان [English]

  • Seyed Mohammad Amin Khatami 1
  • masood por mahdiyan 2
1 Department of Computer Science‎, ‎Birjand University of Technology‎, ‎Birjand‎, ‎Iran
چکیده [English]

Continuous logic is generalization of first order logic to a many valued logic with an infinitary truth value set. Many of the results of classic logic and it's model theory have been generalized to continuous logic. Continuous logic not only has many uses in the mathematical analysis and in the model theory of mathematical analysis structures, but also has created new attitudes in classical model theory. Firstly, the present paper study the development of continuous logic from Łukasiewicz logic. Then we have a review on some of the most important basic results of continuous logic, including the completeness of the proof system and the compactness theorem. Finally, according to the concept of continuity with respect to the truth value set, we will introduce a kind of continuous logic that is based on continuous t-norm based fuzzy logics. This will lead to the introduction of two kinds of continuous logics based on Gödel logic and product logic. Then we developed some of the results of continuous logic such as the compactness theorem for these two logics.

کلیدواژه‌ها [English]

  • mathematical logic
  • many-valued logic
  • fuzzy logic
  • continuous logic
Belluce, L.P. and Chang, C.C. (1963), “A Weak Completeness Theorem for Infinite Valued First-Order Logic”, Journal of Symbolic Logic, Vol. 28, No. 1, pp. 43-50

Ben Yaacov, I. and Berenstein, A. and Henson C.W. and Usvyatsov, A. (2008), “Model theory for metric structures”, Model theory with applications to algebra and analysis, Vol. 2, London Mathematical Society Lecture Note Series, Vol. 350, Cambridge University Press, pp 315-427.

Ben Yaacov, I. and Pedersen, A.P. (2010), “A proof of completeness for continuous first-order logic”, Journal of Symbolic Logic, Vol. 75, No. 1, pp 168-190.

Ben Yaacov, I. and Usvyatsov, A. (2010), “Continuous first order logic and local stability”, Transactions of the American Mathematical Society, Vol. 362, No. 10, pp 5213-5259.

Chang, C.C. (1959), “A New Proof of the Completeness of the Lukasiewicz Axioms”, Transactions of the American Mathematical Society, Vol. 93, No. 1, pp. 74-80.

Chang, C.C. and Keisler, H.J. (1966), Continuous Model Theory, Princeton University Press.

Cintula, P. and Navara, M. (2004), “Compactness of fuzzy logics”, Fuzzy Sets and Systems, Vol. 143, No. 1, pp 59-73.

Hájek, P. (1998), Metamathematics of Fuzzy Logic, Springer Science.

Khatami, S.M.A. and Pourmahdian, M. (2015), “On the compactness property of extensions of first-order Gödel logic” , Iranian Journal of Fuzzy Systems, Vol. 12, No. 4, pp 101-121.

Khatami, S.M.A. and Pourmahdian, M., and Tavana, N.R. (2016), “From rational Gödel logic to ultrametric logic”, Journal of Logic and Computation, Vol. 26, No. 5, pp 1743–1767.

Rose , A. and Rosser, J.B. (1958), “Fragments of Many-Valued Statement Calculi”, Transactions of the American Mathematical Society, Vol. 87, No. 1, pp. 1–53.

Pavelka, J. (1979) “On Fuzzy Logic I, II, and III”, Mathematical Logic Quarterly, Vol. 25, pp 45-52, 119-134, and 447-464.

Tavana, N. R. and Pourmahdian, M., and Didehvar, F. (2011), “Compactness in first order Łukasiewicz logic”, Logic Journal of the IGPL, Vol. 20, No. 1, pp 254–265.